Alert archive / Oklahoma / Tornado Warnings in 2025

Tornado Warning 15, NWS Tulsa, OK

April 20, 2025Pittsburg County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Apr 20, 2025, 12:14 AM CDT for Pittsburg County, Oklahoma. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2025, 12:14 AM CDT (05:14 UTC)
Expired
Apr 20, 2025, 1:00 AM CDT
In force
46 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 147 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 12:29 AM CDTHAIL 11 Nw Kiowa, OKReport from mPING: Quarter (1.00 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 11:33 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 442 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
436 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
442 m²/s²
0-3 km storm-relative helicity
522 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

091 
WFUS54 KTSA 200514
TORTSA
OKC121-200600-
/O.NEW.KTSA.TO.W.0015.250420T0514Z-250420T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
1214 AM CDT Sun Apr 20 2025

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Southern Pittsburg County in southeastern Oklahoma...

* Until 100 AM CDT.

* At 1214 AM CDT, a severe thunderstorm capable of producing a
  tornado was located over Wardville, moving northeast at 40 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Hartshorne...                     Haileyville...
  Mcalester...                      Mcalester Regional Airport...
  Pittsburg...                      Kiowa...
  Krebs...                          Alderson...
  Blanco...                         Dow...
  Bache...                          Savanna...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3467 9588 3468 9589 3468 9609 3473 9609
      3512 9572 3486 9551 3483 9551 3459 9587
      3459 9588
TIME...MOT...LOC 0514Z 221DEG 33KT 3467 9601 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

69
2 follow-up statements
737 
WWUS54 KTSA 200533
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1233 AM CDT Sun Apr 20 2025

OKC121-200600-
/O.CON.KTSA.TO.W.0015.000000T0000Z-250420T0600Z/
Pittsburg OK-
1233 AM CDT Sun Apr 20 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR SOUTHERN
PITTSBURG COUNTY...

At 1232 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Savanna, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Hartshorne...                     Haileyville...
Mcalester...                      Mcalester Regional Airport...
Pittsburg...                      Kiowa...
Krebs...                          Alderson...
Blanco...                         Dow...
Bache...                          Savanna...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3484 9598 3512 9572 3486 9551 3483 9551
      3459 9587 3459 9588 3467 9588 3468 9589
TIME...MOT...LOC 0532Z 223DEG 38KT 3482 9583 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

69
616 
WWUS54 KTSA 200551
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1251 AM CDT Sun Apr 20 2025

OKC121-200600-
/O.CON.KTSA.TO.W.0015.000000T0000Z-250420T0600Z/
Pittsburg OK-
1251 AM CDT Sun Apr 20 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR CENTRAL
PITTSBURG COUNTY...

At 1250 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Alderson, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Hartshorne...                     Haileyville...
Mcalester...                      Mcalester Regional Airport...
Krebs...                          Alderson...
Blanco...                         Dow...
Bache...                          Savanna...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3512 9572 3486 9551 3483 9551 3464 9580
      3495 9588
TIME...MOT...LOC 0550Z 256DEG 29KT 3488 9571 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

69

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 19, 9:30 PM CDT, 2 hours 44 minutes earlier. Its key messages:

  • Updated at 215 PM CDT Sat Apr 19 2025
  • Additional widespread thunderstorms tonight with all severe hazards especially SE OK into western AR. Heavy rains and flooding footprint expand overnight.
  • Additional storms develop early Sunday with continue severe threat including tornado potential. Localized heavy rains will worsen any ongoing flooding.
  • Drier weather returns early next week, but unsettled weather resumes by midweek and continues into next weekend.
Area forecast discussion, Apr 19, 9:30 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
930 PM CDT Sat Apr 19 2025

...New SHORT TERM...

.KEY MESSAGES...
Updated at 215 PM CDT Sat Apr 19 2025

  - Additional widespread thunderstorms tonight with all severe
    hazards especially SE OK into western AR. Heavy rains and
    flooding footprint expand overnight.

  - Additional storms develop early Sunday with continue severe
    threat including tornado potential. Localized heavy rains will
    worsen any ongoing flooding.

  - Drier weather returns early next week, but unsettled weather
    resumes by midweek and continues into next weekend.

&&

.SHORT TERM...
(The rest of tonight)
Issued at 930 PM CDT Sat Apr 19 2025

Coverage of showers and thunderstorms across eastern Oklahoma and
northwest and west central Arkansas remains likely to expand
through the rest of the evening and into early Sunday morning,
with an increasing risk for both severe weather and heavy
rain/flash flooding expected. On the severe weather front, the
immediate concern involves the ongoing activity along the I-35
corridor in south central Oklahoma that has been slowly
approaching the western fringes of our southeast Oklahoma
counties. CAM and WoFS solutions have been consistent in bringing
these strong to severe storms into the area from southern
Pittsburg into western Pushmataha counties. The better surface-
based instability remains confined to far southeast Oklahoma,
supporting the locally better potential for tornadoes in this
area. In addition, these have been prolific rainfall producers,
with one-hour rainfall estimates in the 2 to 3 inch range. Expect
an increasing threat for at least 1 to 2 inch per hour rainfall
rates to expand into parts of southeast and east central Oklahoma
toward midnight.

With the increase in the low level jet, additional strong
to severe thunderstorms may increase further northward along the
front that extends northeastward to the south of I-44, given
modest instability along and south of the front at present. This
broader threat for severe weather may begin to wane after the 2-4
am time frame given an expected notable decrease in instability
afterward into sunrise Sunday. This activity, if it occurs, will
also lead to an increase in the flash flood threat farther
eastward.

&&

.LONG TERM...
(Monday through Saturday)
Issued at 215 PM CDT Sat Apr 19 2025

Brief settled period Monday into Tuesday with mild temps and dry
weather. Main stem river flooding may continue during this period.

The pattern for mid to late week is expected to be near zonal
across the CONUS with several smaller scale waves expected to
quickly sweep eastward. Each wave will bring a higher chance of
showers and storms and the forecast will retain daily precip
chances from mid week through next weekend. Plenty of details yet
to be seen regarding specific severe and/or flooding risks but
climatology would favor some degree of severe potential for most
any period.

&&

.AVIATION...
(00Z TAFS)
Issued at 613 PM CDT Sat Apr 19 2025

Difficult aviation conditions will prevail for much of the TAF
period. Low ceilings are present across eastern OK, though at the
moment terminals in NW Arkansas are VFR. Showers and
thunderstorms are increasing and will spread across the area the
next few hours. All TAF sites are expected to see several hours of
moderate to heavy rainfall tonight. The best chance of strong to
severe storms tonight will be near KMLC and KFSM, with a lesser
chance to the north. A second round of storms may develop late
morning spreading from west to east. In terms of wind shear, there
will be a window late tonight into Sunday morning for borderline
low level wind shear, perhaps touching 30 kts in the 0-2 kft layer
for a short time.

Next, lets mention ceilings. As the rain spreads in ceilings will
lower to 1-2 kft for most areas, some some falling as low as 500
ft during storms. Visibility will reduce to 2-4 SM for most areas
overnight during the rain, but will come up again after daybreak
Sunday. Winds will become south to southeast for most areas and
become gusty Sunday morning, shifting to west during the
afternoon. VFR conditions should return during the afternoon for
all areas, spreading from west to east.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   54  69  44  75 /  90  90   0   0
FSM   64  75  49  79 /  70  90  10   0
MLC   62  71  47  78 /  90  80   0   0
BVO   50  68  41  75 /  90  90   0   0
FYV   58  72  45  76 /  80  90  10   0
BYV   56  73  47  73 /  80  90  20   0
MKO   60  71  44  76 /  90  80   0   0
MIO   52  69  43  73 /  90  90  10   0
F10   58  70  45  76 / 100  90   0   0
HHW   65  72  48  76 /  60  80   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday evening for OKZ049-053>076.

AR...Flood Watch through Sunday evening for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...22
LONG TERM....07
AVIATION...06
Hazardous weather outlook, Apr 19, 8:54 PM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
854 PM CDT Sat Apr 19 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
854 PM CDT Sat Apr 19 2025

...SEVERE THUNDERSTORM AND FLASH FLOODING POTENTIAL CONTINUES THROUGH
SUNDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Limited.
	AREA...Mainly Southeast Oklahoma.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Along and Southeast of Interstate 44.
	ONSET...Ongoing.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest and West Central Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Thunderstorm coverage is expected to increase overnight across all
of eastern Oklahoma and northwest and west central Arkansas.
A threat for severe weather will exist across most of the area
along and southeast of Interstate 44, although the greatest potential
for tornadoes and the higher end severe weather threats should
remain confined to areas along and south of Interstate 40. In
addition, heavy rainfall is expected areawide, with a continued
potential for flash flooding.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Severe Thunderstorm...High Wind...and Heavy Rain Potential.
MONDAY...No Hazards.
TUESDAY AND WEDNESDAY...Thunderstorm Potential.
THURSDAY...Thunderstorm and Heavy Rain Potential.
FRIDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
The severe weather threat will continue into Sunday afternoon,
with the potential for all severe weather hazards, especially
across far eastern Oklahoma and northwest Arkansas. Heavy
rainfall may continue to lead to flash flooding and mainstem
river flooding as well.

After a quiet start to next week, unsettled weather will return by
the middle to latter part of the week, with scattered
thunderstorms expected each day.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 19, 10:48 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1048 PM CDT Sat Apr 19 2025

OKZ066-067-070-071-200415-
Muskogee OK-Okmulgee OK-Wagoner OK-McIntosh OK-
1048 PM CDT Sat Apr 19 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MCINTOSH...
SOUTHWESTERN WAGONER...NORTHEASTERN OKMULGEE AND NORTHWESTERN
MUSKOGEE COUNTIES THROUGH 1115 PM CDT...

At 1048 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Council Hill, moving north at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Wainwright...                     Boynton...
Council Hill...                   Jamesville...
Hitchita...                       Eram...
Haskell...                        Porter...
Taft...                           Choska...

This includes Interstate 40 in Oklahoma between mile markers 250 and
261.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CDT for southeastern
and northeastern Oklahoma.

&&

LAT...LON 3586 9582 3587 9552 3543 9558 3544 9580
      3586 9583
TIME...MOT...LOC 0348Z 183DEG 40KT 3552 9569

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

69
Special weather statement, Apr 20, 12:04 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1204 AM CDT Sun Apr 20 2025

OKZ066-067-070-071-200545-
Muskogee OK-Okmulgee OK-Wagoner OK-McIntosh OK-
1204 AM CDT Sun Apr 20 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MCINTOSH...
SOUTHWESTERN WAGONER...NORTHEASTERN OKMULGEE AND NORTHWESTERN
MUSKOGEE COUNTIES THROUGH 1245 AM CDT...

At 1203 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
northeast of Morris, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Tullahassee...                    Jamesville...
Hitchita...                       Bald Hill...
Redbird...                        Coweta...
Boynton...                        Council Hill...
Stonebluff...                     Eram...
Haskell...                        Morris...
Porter...                         Taft...
Choska...                         Wainwright...
Okmulgee...                       Muskogee...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 700 AM CDT for southeastern,
northeastern and east central Oklahoma.

&&

LAT...LON 3586 9583 3586 9582 3587 9582 3590 9580
      3590 9576 3598 9576 3602 9574 3583 9533
      3549 9570 3563 9595
TIME...MOT...LOC 0503Z 212DEG 28KT 3564 9577

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Mejia
Special weather statement, Apr 20, 12:07 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1207 AM CDT Sun Apr 20 2025

OKZ061-062-067-200530-
Rogers OK-Mayes OK-Wagoner OK-
1207 AM CDT Sun Apr 20 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ROGERS...MAYES AND
WAGONER COUNTIES THROUGH 1230 AM CDT...

At 1206 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
south of Inola, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Pryor...                          Inola...
Mazie...                          Wagoner...
Snowdale State Park...            Locust Grove...
Coweta...                         Claremore...
Hoot Owl...                       Salina...
Chouteau...                       Pryor Creek...
Sportsmen Acres Community...      Murphy...
Foyil...                          Bushyhead...
Tiawah...                         Oneta...

This includes Interstate 44 between mile markers 245 and 265.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 700 AM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3634 9505 3582 9536 3599 9574 3651 9556
TIME...MOT...LOC 0506Z 212DEG 28KT 3605 9554

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Mejia
Special weather statement, Apr 20, 12:09 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1209 AM CDT Sun Apr 20 2025

OKZ066-071-200545-
Okmulgee OK-McIntosh OK-
1209 AM CDT Sun Apr 20 2025

...A STRONG THUNDERSTORM WILL IMPACT MCINTOSH AND SOUTHEASTERN
OKMULGEE COUNTIES THROUGH 1245 AM CDT...

At 1209 AM CDT, Doppler radar indicated a strong thunderstorm 7 miles
northwest of Raiford, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Hoffman...                        Rentiesville...
Hitchita...                       Raiford...
Vivian...                         Vernon...
Pierce...                         Stidham...
Checotah...                       Lake Eufaula State Park...
Morris...                         Grayson...
Onapa...

This includes Interstate 40 in Oklahoma between mile markers 240 and
267.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 700 AM CDT for southeastern,
northeastern and east central Oklahoma.

&&

LAT...LON 3534 9598 3565 9586 3560 9571 3555 9571
      3555 9558 3550 9542 3518 9577 3520 9579
      3519 9581 3522 9588 3520 9598
TIME...MOT...LOC 0509Z 218DEG 30KT 3534 9588

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Mejia

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 10:36 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee3 hr
Apr 19, 10:48 PM CDTSpecial Weather StatementTSAOkmulgee27 min
Apr 19, 11:01 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg59 min
Apr 19, 11:08 PM CDTFlash Flood WarningTSAOkfuskee, Okmulgee4 hr
Apr 19, 11:28 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPittsburg62 min
Apr 19, 11:43 PM CDTTornado WarningTSAOkmulgee16 min
Apr 19, 11:53 PM CDTTornado WarningTSAPittsburg52 min
Apr 19, 11:54 PM CDTTornado WarningTSAOkmulgee7 min
Apr 19, 11:57 PM CDTTornado WarningTSAMcIntosh, Pittsburg48 min
Apr 20, 12:03 AM CDTFlash Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner3 hr
Apr 20, 12:04 AM CDTSpecial Weather StatementTSAWagoner41 min
Apr 20, 12:07 AM CDTSpecial Weather StatementTSAMayes, Rogers, Wagoner23 min
Apr 20, 12:09 AM CDTSpecial Weather StatementTSAMcIntosh36 min
Apr 20, 12:28 AM CDTSpecial Weather StatementTSAMayes, Rogers32 min
Apr 20, 12:31 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, McIntosh, Pittsburg44 min
Apr 20, 12:36 AM CDTSpecial Weather StatementTSACherokee, Muskogee, Wagoner24 min
Apr 20, 12:44 AM CDTSevere Thunderstorm Warning Considerable damage threatTSALatimer, LeFlore, Pittsburg, Pushmataha46 min
Apr 20, 12:45 AM CDTAreal Flood AdvisoryTSATulsa3 hr
Apr 20, 12:55 AM CDTTornado WarningTSAHaskell, Latimer, Pittsburg50 min
Apr 20, 1:11 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner49 min
Apr 20, 1:12 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Sequoyah, Wagoner33 min
Apr 20, 1:15 AM CDTFlash Flood WarningTSACherokee, Mayes, Rogers, Wagoner4 hr
Apr 20, 1:23 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, Haskell, McIntosh, Muskogee, Sequoyah37 min
Apr 20, 1:24 AM CDTAreal Flood AdvisoryTSACherokee, McIntosh, Muskogee, Okfuskee, Okmulgee, Sequoyah and 1 more3 hr
Apr 20, 1:36 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer, Pittsburg, Pushmataha39 min
Apr 20, 1:54 AM CDTRiver Flood WarningTSAOttawa4 days
Apr 20, 1:56 AM CDTSevere Thunderstorm Warning Considerable damage threatTSADelaware, Mayes34 min
Apr 20, 2:00 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Haskell, Sequoyah45 min
Apr 20, 2:01 AM CDTSpecial Weather StatementTSAAdair29 min
Apr 20, 2:04 AM CDTTornado WarningTSADelaware12 min
Apr 20, 2:13 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer, LeFlore47 min
Apr 20, 2:24 AM CDTSevere Thunderstorm WarningTSAAdair, Delaware51 min
Apr 20, 2:24 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee51 min
Apr 20, 2:46 AM CDTSpecial Weather StatementTSASequoyah29 min
Apr 20, 3:14 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware5 hr
Apr 20, 3:46 AM CDTAreal Flood AdvisoryTSAMuskogee, Okfuskee, Okmulgee, Tulsa, Wagoner4 hr
Apr 20, 7:38 AM CDTSpecial Weather StatementTSAHaskell37 min
Apr 20, 8:10 AM CDTSpecial Weather StatementTSASequoyah35 min
Apr 20, 8:39 AM CDTSpecial Weather StatementTSAAdair36 min
Apr 20, 8:50 AM CDTRiver Flood WarningTSARogers, Tulsa35 hr
Apr 20, 8:50 AM CDTRiver Flood WarningTSAOttawa54 hr
Apr 20, 10:28 AM CDTAreal Flood AdvisoryTSACreek, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more2 hr
Apr 20, 10:38 AM CDTSpecial Weather StatementTSAOkmulgee37 min
Apr 20, 10:55 AM CDTFlash Flood WarningTSACreek, McIntosh, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more3 hr
Apr 20, 11:17 AM CDTSpecial Weather StatementTSAOkmulgee43 min
Apr 20, 11:45 AM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg45 min
Apr 20, 11:53 AM CDTSpecial Weather StatementTSAPushmataha37 min
Apr 20, 11:58 AM CDTSpecial Weather StatementTSARogers, Wagoner47 min
Apr 20, 12:04 PM CDTSpecial Weather StatementTSAOkmulgee26 min
Apr 20, 12:26 PM CDTSpecial Weather StatementTSALatimer, McIntosh, Muskogee34 min
Apr 20, 12:28 PM CDTSpecial Weather StatementTSALatimer32 min
Apr 20, 12:32 PM CDTSpecial Weather StatementTSACraig, Mayes, Wagoner43 min
Apr 20, 12:34 PM CDTSpecial Weather StatementTSAPushmataha26 min
Apr 20, 12:42 PM CDTSpecial Weather StatementTSAPushmataha33 min
Apr 20, 12:50 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Wagoner40 min
Apr 20, 1:02 PM CDTSpecial Weather StatementTSAHaskell43 min
Apr 20, 1:03 PM CDTSpecial Weather StatementTSACherokee, Muskogee42 min
Apr 20, 1:15 PM CDTAreal Flood AdvisoryTSACherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 3 more2 hr
Apr 20, 1:16 PM CDTSpecial Weather StatementTSACraig, Ottawa29 min
Apr 20, 1:18 PM CDTSpecial Weather StatementTSAMayes27 min
Apr 20, 1:20 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Nowata, Ottawa, Rogers115 min
Apr 20, 1:23 PM CDTSpecial Weather StatementTSADelaware52 min
Apr 20, 1:26 PM CDTSpecial Weather StatementTSAAdair, Sequoyah49 min
Apr 20, 1:29 PM CDTSpecial Weather StatementTSALeFlore46 min
Apr 20, 1:36 PM CDTSevere Thunderstorm WarningTSAOttawa24 min
Apr 20, 1:42 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah48 min
Apr 20, 1:45 PM CDTTornado WarningTSALeFlore45 min
Apr 20, 1:47 PM CDTSevere Thunderstorm WarningTSADelaware28 min
Apr 20, 2:08 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware37 min
Apr 20, 2:16 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah44 min
Apr 20, 2:19 PM CDTSpecial Weather StatementTSALeFlore26 min
Apr 20, 2:25 PM CDTRiver Flood WarningTSAOsage, Tulsa8 hr
Apr 20, 2:25 PM CDTRiver Flood WarningTSAWashington6 hr
Apr 20, 2:25 PM CDTRiver Flood WarningTSATulsa15 hr
Apr 20, 3:30 PM CDTSpecial Weather StatementTSANowata45 min

Nearby

Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.